# SDR CALA2013112293198

- Difficulty date: November 17, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,770 hours, 14,601 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 7321681003
- Part serial: 1346
- Condition: Faulty
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CHECK,  AILERON TRIM ASYMMETRIC GOES FROM 6.6 LT TO 4.2 RT, SHOULD BE 5.6 + OR  .3 BOTH SIDES.  R & R LATERAL TRIM ACTUATOR IAW AMM, AILERON TRIM FUNCTIONS IAW 27-11-00.
